Fuzzy Time Series Models Using Pliant- and Asymptotically Pliant Arithmetic-based Inference

Dombi, József, Jónás, Tamás, Tóth, Zsuzsanna Eszter: Fuzzy Time Series Models Using Pliant- and Asymptotically Pliant Arithmetic-based Inference.
NEURAL PROCESSING LETTERS, 52 (1). pp. 21-55. ISSN 1370-4621 (2020)

[img] Text
2018_Fuzzytimeseries_Jonas_NPL.pdf - Accepted Version
Closed access: Repository staff only

Download (1MB) | Request a copy
Item Type: Article
Journal or Publication Title: NEURAL PROCESSING LETTERS
Date: 2020
Volume: 52
Number: 1
Page Range: pp. 21-55
ISSN: 1370-4621
Faculty: Faculty of Science and Informatics
Institution: Szegedi Tudományegyetem
MTMT id: 3423246
DOI id: https://doi.org/10.1007/s11063-018-9927-0
Date Deposited: 2019. Dec. 17. 10:52
Last Modified: 2020. Oct. 07. 12:27
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/17646

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year